Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 2, Issue 3 (Jan 1994)

Issues

Inversion of fixed-frequency surface data for layered medium

A. G. RAMM
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1994.2.3.263

About the article

Published Online: 2009-10-09

Published in Print:



Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1994.2.3.263. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
L. Couchman, D.N. Ghosh Roy, and A.G. Ramm
Applied Mathematics Letters, 1994, Volume 7, Number 1, Page 11
[2]
A. G. RAMM
Modern Physics Letters B, 2008, Volume 22, Number 23, Page 2217
[3]

Comments (0)

Please log in or register to comment.
Log in